Itching for 3 years now

Discussion in 'Health and medical' started by Mahesh Tomar, Feb 11, 2004.

  1. Mahesh Tomar

    Mahesh Tomar Guest

    Hello, I am 52 year old woman who lives in India. I have been itching for 3 years now. I take
    antihistamine tablets every 3rd day to get relief from Itching. If, however, I don't take these
    tablets, I itch all over the body and start getting rash over the skin. In last 3 years I have seen
    numerous doctors, gone through various types of test, like blood test etc. Unfortunately, all the
    efforts turned futile.

    Let me give a little insight towards my medical history. In early 2001, few months before I started
    complaining of itching, I started getting anxiety attacks. Therefore my doctor prescribed me Restyl
    (Alprazolam Sustained Release) Tablets (0.5mg)to curb my anxiety and Niterest (ZOLIPIDEM
    TARTRATE)to help me sleep through the night. It took me two years to realize that may be itching is
    a side effect of Alrazolam, therefore slowly I reduced the intake Alprazolam Sustained Release. Now
    for last two months, I've ben totally off of Alrazolam. But there is no respite in my Itching. I
    still itch in the same way. Currently I am on Nite(ZOLIPIDEM TARTRATE) and antihistamine tablets
    (for Itching).

    I read somewhere Liver disease could also cause to Itch. I highly doubt that I've a liver disease
    that went undiagnosed for 3 years.

    I really don't know what to do ? I am just wondering any help or any insight in this regard.

    Thanks very much Sakuntala
     
    Tags:


  2. Marge

    Marge Guest

    At your age it is possible that you may be suffering from itching through hormonal imbalance , this
    is not uncommon . Problem is that all drugs have side effects which can easily differ from person to
    person . Get hold of a good quality progesterone cream - make sure it is a natural progesterone and
    is not synthetic and try that , you may be surprised at the results as your hormones come into
    balance . Of course being in India there are probably many exotic parasites that you may have no
    natural immunity to , it may be worthwhile seeking a doctor who practices good alternative care
    because it seems you are getting nowhere with the conventional approach .

    Hope this helps .

    "Mahesh Tomar" <[email protected]> wrote in message
    news:[email protected]...
    > Hello, I am 52 year old woman who lives in India. I have been itching for 3 years now. I take
    > antihistamine tablets every 3rd day to get relief from Itching. If, however, I don't take these
    > tablets, I itch all over the body and start getting rash over the skin. In last 3 years I have
    > seen numerous doctors, gone through various types of test, like blood test etc. Unfortunately, all
    > the efforts turned futile.
    >
    > Let me give a little insight towards my medical history. In early 2001, few months before I
    > started complaining of itching, I started getting anxiety attacks. Therefore my doctor prescribed
    > me Restyl (Alprazolam Sustained Release) Tablets (0.5mg)to curb my anxiety and Niterest (ZOLIPIDEM
    > TARTRATE)to help me sleep through the night. It took me two years to realize that may be itching
    > is a side effect of Alrazolam, therefore slowly I reduced the intake Alprazolam Sustained Release.
    > Now for last two months, I've ben totally off of Alrazolam. But there is no respite in my Itching.
    > I still itch in the same way. Currently I am on Nite(ZOLIPIDEM TARTRATE) and antihistamine tablets
    > (for Itching).
    >
    > I read somewhere Liver disease could also cause to Itch. I highly doubt that I've a liver disease
    > that went undiagnosed for 3 years.
    >
    > I really don't know what to do ? I am just wondering any help or any insight in this regard.
    >
    > Thanks very much Sakuntala

    ---

    Checked by AVG anti-virus system (http://www.grisoft.com). Version: 6.0.576 / Virus Database: 365 -
    Release Date: 30/01/2004
     
Loading...